# SDR DALA2023020200827

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 67,453 hours, 25,691 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: NOTENTERED
- Condition: Inoperative
- Location: Not Entered
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3753 -MISC/DE- DUE TO FLAPS FAILED TO EXTEND ON APPROACH. CORRECTIVE ACTION: MAINTENANCE R&R POSITION INDICATOR, FSEU AND LEFT FLAP POSITION TRANSMITTER PER B737 AMM 27-58.
